Skip to main content Accessibility help
×
Home
Hostname: page-component-544b6db54f-zts5g Total loading time: 0.975 Render date: 2021-10-15T19:42:54.817Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "metricsAbstractViews": false, "figures": true, "newCiteModal": false, "newCitedByModal": true, "newEcommerce": true, "newUsageEvents": true }

ON GENERALISED FC-GROUPS IN WHICH NORMALITY IS A TRANSITIVE RELATION

Published online by Cambridge University Press:  29 October 2015

R. ESTEBAN-ROMERO
Affiliation:
Institut Universitari de Matemàtica Pura i Aplicada, Universitat Politècnica de València, Camí de Vera, s/n, 46022 València, Spain email resteban@mat.upv.es
G. VINCENZI*
Affiliation:
Dipartimento di Matematica e Informatica, Università di Salerno, Via Giovanni Paolo II, Fisciano, 132, 84084 Salerno, Italy email gvincenzi@unisa.it
Rights & Permissions[Opens in a new window]

Abstract

HTML view is not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.

We extend to soluble $\text{FC}^{\ast }$-groups, the class of generalised FC-groups introduced in de Giovanni et al. [‘Groups with restricted conjugacy classes’, Serdica Math. J. 28(3) (2002), 241–254], the characterisation of finite soluble T-groups obtained recently in Kaplan [‘On T-groups, supersolvable groups, and maximal subgroups’, Arch. Math. (Basel) 96(1) (2011), 19–25].

Type
Research Article
Copyright
© 2015 Australian Mathematical Publishing Association Inc. 

References

Ballester-Bolinches, A. and Esteban-Romero, R., ‘On finite 𝓣-groups’, J. Aust. Math. Soc. Ser. A 75 (2003), 111.CrossRefGoogle Scholar
Ballester-Bolinches, A., Esteban-Romero, R. and Asaad, M., Products of Finite Groups, de Gruyter Expositions in Mathematics, 53 (Walter de Gruyter, Berlin, 2010).CrossRefGoogle Scholar
Bianchi, M., Gillio Berta Mauri, A., Herzog, M. and Verardi, L., ‘On finite solvable groups in which normality is a transitive relation’, J. Group Theory 3(2) (2000), 147156.CrossRefGoogle Scholar
de Giovanni, F., Russo, A. and Vincenzi, G., ‘Groups with restricted conjugacy classes’, Serdica Math. J. 28(3) (2002), 241254.Google Scholar
de Giovanni, F. and Vincenzi, G., ‘Pronormality in infinite groups’, Math. Proc. R. Ir. Acad. 100A(2) (2000), 189203.Google Scholar
de Giovanni, F. and Vincenzi, G., ‘Some topics in the theory of pronormal subgroups of groups’, in: Topics in Infinite Groups, Quaderni di Matematica, 8 (Aracne Ed and Dipartimento di Matematica, Seconda Università di Napoli, Caserta, 2001), 175202.Google Scholar
Gaschütz, W., ‘Gruppen, in denen das Normalteilersein transitiv ist’, J. reine angew. Math. 198 (1957), 8792.Google Scholar
Imperatore, D., Russo, A. and Vincenzi, G., ‘Groups whose proper subgroups are generalized FC-groups’, J. Algebra Appl. 10(6) (2011), 13011308.CrossRefGoogle Scholar
Kaplan, G., ‘On finite T-groups and the Wielandt subgroup’, J. Group Theory 14 (2011), 855863.CrossRefGoogle Scholar
Kaplan, G., ‘On T-groups, supersolvable groups, and maximal subgroups’, Arch. Math. (Basel) 96(1) (2011), 1925.CrossRefGoogle Scholar
Kaplan, G. and Vincenzi, G., ‘On the Wielandt subgroup of generalized FC-groups’, Int. J. Algebra Comput. 24(7) (2014), 10311042.CrossRefGoogle Scholar
Kovács, L. G., Neumann, B. H. and de Vries, H., ‘Some sylow subgroups’, Proc. R. Soc. Ser. A 260 (1961), 304316.Google Scholar
Kuzennyi, N. F. and Subbotin, I. Ya., ‘Groups in which all subgroups are pronormal’, Ukrainian Math. J. 39(3) (1987), 251254.CrossRefGoogle Scholar
Peng, T. A., ‘Finite groups with pronormal subgroups’, Proc. Amer. Math. Soc. 20 (1969), 232234.Google Scholar
Robinson, D. J. S., ‘Groups in which normality is a transitive relation’, Math. Proc. Cambridge Philos. Soc. 60 (1964), 2138.CrossRefGoogle Scholar
Robinson, D. J. S., Finiteness Conditions and Generalized Soluble Groups (Springer, Berlin, 1972).CrossRefGoogle Scholar
Robinson, D. J. S., Russo, A. and Vincenzi, G., ‘On groups which contain no HNN-extensions’, Int. J. Algebra Comput. 17(7) (2007), 13771387.CrossRefGoogle Scholar
Robinson, D. J. S., Russo, A. and Vincenzi, G., ‘On the theory of generalized FC-groups’, J. Algebra 326 (2011), 218226.CrossRefGoogle Scholar
Romano, E. and Vincenzi, G., ‘Pronormality in generalized FC-groups’, Bull. Aust. Math. Soc. 83 (2011), 220230.Google Scholar
Romano, E. and Vincenzi, G., ‘Groups in which normality is a weakly transitive relation’, J. Algebra Appl. 14(1) (2015), 1550007 (12 pages).CrossRefGoogle Scholar
Tortora, A. and Vincenzi, G., ‘The Engel elements in generalized FC-groups’, Illinois J. Math. 58(2) (2014), 577583.Google Scholar
Zacher, G., ‘Caratterizzazione dei t-gruppi finiti risolubili’, Ric. Mat. 1 (1952), 287294.Google Scholar
You have Access

Send article to Kindle

To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

ON GENERALISED FC-GROUPS IN WHICH NORMALITY IS A TRANSITIVE RELATION
Available formats
×

Send article to Dropbox

To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

ON GENERALISED FC-GROUPS IN WHICH NORMALITY IS A TRANSITIVE RELATION
Available formats
×

Send article to Google Drive

To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

ON GENERALISED FC-GROUPS IN WHICH NORMALITY IS A TRANSITIVE RELATION
Available formats
×
×

Reply to: Submit a response

Please enter your response.

Your details

Please enter a valid email address.

Conflicting interests

Do you have any conflicting interests? *